# SDR DALA2020121404078

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 54-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L FROM FR 54 TO FR 60 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED STRINGER 43L FROM FR 54 TO FR 60 IN AFT CARGO COMPARMENT, AS PER SRM A320 51-72-11.  OK FOR SERVICE.
